List of entrance exams that are scheduled for February 2015. From GATE 2015, CDS (I), IGNOU OPENMAT, CMAT , GPAT 2015 and COMEDK 2015, IBPS Specialist Officer Exam and JEST are a few entrance tests that are scheduled for February 2015
Entrance Exam Schedule for February 2015
Graduate Aptitude Test in Engineering (GATE) 2015 exam will be conducted Online on January 31, February 01, 07, 08 and 14, 2015 in two sessions- (Forenoon: 09.00 AM to 12.00 Noon and Afternoon: 02.00 PM to 05.00 PM)
GATE 2015 is jointly conducted by the Indian Institute of Science and seven IITs (IIT Bombay, IIT Delhi, IIT Guwahati, IIT Kanpur, IIT Kharagpur, IIT Madras and IIT Roorkee) for providing admission in various Engineering and Technology courses (i.e. M.E., M.Tech, direct Ph.D).
GATE 2015 Examination paper will contain total 65 Questions. Duration of the exam is 3 hours
Management Aptitude Test (MAT) 2015 Paper-Based Test will be conducted on February 01, 2015 (10.00 am to 12.30 pm) and MAT 2015 Computer Based Test will be conducted on February 07, 2015.
MAT 2015 is organized to facilitate Business Schools (B-Schools) to screen candidates for admission to MBA and allied programmes. MAT will continue to be your passport to over 600 B-Schools across India.MAT 2015 Examination paper will contain total 200 Questions. Duration of the exam is 150 minutes.
CMAT 2015 (Second Test)
Common Management Admission Test (CMAT) 2015 Second test will be conducted from February 19 to 22, 2015 in two sessions– (Morning: 09.30 am to 12.30 pm & Afternoon 02.30 pm to 05.30 pm). CMAT 2015 will be Computer Based Test (CBT).
AICTE conducts CMAT twice a year for facilitating institutions to select suitable students for admission to all Management Programmes approved by AICTE. The better of two scores will be used for admission for 2015-16. The duration of CMAT 2015 Exam is 3 hours.
COMEDK PGET 2015
COMEDK Post Graduate Entrance Test (PGET) 2015 is scheduled for February 01, 2015 (10.00 am to 1.00 pm). The Consortium of Medical Engineering and Dental Colleges of Karnataka (COMEDK) has been assigned the task of organizing a Common Entrance Test for the academic year 2015-16. COMEDK PGET 2015 is conducted for admission to Post Graduate Medical / Dental Courses in its 12 Medical and 19 Dental Member Institutions.
COMEDK PGET 2015 Examination will include 180 MCQs and the duration of the exam will be 180 minutes.
Graduate Pharmacy Aptitude Test (GPAT) 2015 will be conducted on February 23 and 24, 2015 in two sessions (Morning: 09.30 am to 12.30 pm & Afternoon 02.30 pm to 05.30 pm). GAPT 2015 will be a Computer Based Test (CBT).GPAT 2015 is conducted by All India Council for Technology Education (AICTE) offering admission in Post-Graduate Pharmacy Courses and awarding a few other fellowship/scholarships to pharmacy graduates. GPAT 2015 exam duration will be of 3 hours.
UPSC CDS 2015 (I)
UPSC Combined Defence Services (CDS) 2015 (I) Examination will be conducted on February 15, 2015. Union Public Service Commission (UPSC) conducts Combined Defence Service (CDS) Examination twice every year to induct officers into the Indian Defence Forces i.e. the Army and the Air-Force.
UPSC CDS 2015 (I) Exam will have objective type questions (MCQs). UPSC CDS Exam Paper Pattern 2015
IGNOU OPENMAT 2015 (MBA Entrance Exam)
IGNOU MBA Entrance Exam 2015 (OPENMAT-XXXVII) is scheduled for February 15, 2015. Indira Gandhi National Open University (IGNOU) provides admission to various Diploma/Degree Programmes in Management (MBA, DIM, PGDIM, PGDHRM, PGDFM, PGDOM, PGDMM, PGDFMP) through MBA Entrance Examination 2015.
Central Teacher Eligibility Test (CTET) 2015 will be conducted on February 22, 2015. There will be 2 Papers of CTET: Paper I (Recruitment as a Teacher of Class I to V) in Morning 09.30 am to 12.00 pm and Paper II (Recruitment as a Teacher of Class VI to VIII) in Afternoon 2.00pm to 04.30pm).CTET 2015 examination will have objective type Multiple Choice Question (MCQ’s). The duration of CTET 2015 will be 2.30 hours.
Air Force Common Admission Test (AFCAT 2015) will be conducted on February 22, 2015. Indian Air Force conducts Air Force Common Admission Test (AFCAT) for candidates to recruit them to Flying, Technical and Ground Duty Officer Branches.
AFCAT 2015 will contain Multiple Choice Questions on verbal ability, numerical ability, reasoning general awareness and military aptitude and the Duration of AFCAT 2015 will be of two hours.
National Institute of Fashion Technology (NIFT) 2015 Entrance Exam will be conducted on February 08, 2015 (Paper based test) and February 22, 2015 (Computer based test).
National Institute of Fashion Technology, an Institute of Design, Management and Technology, under the Ministry of Textiles, Government of India, conducts the Entrance Exam for the admissions to the Bachelor and Master Degree Programmes.
The duration of NIFT 2015 Entrance Exam will be of 3 hours.
Joint Entrance Screening Test (JEST 2015) will be held on February 15, 2015 (10.00 am to 01.00 pm).
JEST 2015 is a common qualifying test for admissions into the Ph.D and Integrated Ph.D programmes in Physics, Theoretical Computer Science and Neurosciences at various participating institutes.The duration of JEST 2015 exam will be of 3 hours.
UPES MET 2015
UPES Management Entrance Test (MET) 2015 will be conducted from February 12 to 16, 2015 in three slots (10.00 am, 1.00 pm, 4.00 pm on each day).
University of Petroleum and Energy Studies (UPES), Dehradun, conducts Management Entrance Test for admission to Master of Business Administration (MBA) Management programs offered in various disciplines for the commencing session 2015.UPES MET 2015 Duration will be of 2 hours.
PROCESS OF ADMISSION IN MBBS UNDER COMEDK 2015-2016
Hiii….i would like to know that i have given my CMAT exam last year in 2014…so plz tell me how long is the validity of my CMAT result